On Stability of Linear Systems with Impulsive Action at the Matrix

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)673-676
Number of pages4
JournalJournal of Mathematical Sciences (United States)
Volume230
Issue number5
DOIs
Publication statusPublished - 1 May 2018

Fingerprint

Asymptotic stability
Linear systems
Linear Systems
Stability of Solutions
Asymptotic Stability
Differential equations
Discontinuous Functions
System of Differential Equations
Generalized Functions
Multiplication
Sufficient Conditions

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{93f58ccf893a4f7d97288b53aec07b11,
title = "On Stability of Linear Systems with Impulsive Action at the Matrix",
author = "Zhelonkina, {N. I.} and Sesekin, {A. N.}",
year = "2018",
month = "5",
day = "1",
doi = "10.1007/s10958-018-3767-3",
language = "English",
volume = "230",
pages = "673--676",
journal = "Journal of Mathematical Sciences (United States)",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

On Stability of Linear Systems with Impulsive Action at the Matrix. / Zhelonkina, N. I.; Sesekin, A. N.

In: Journal of Mathematical Sciences (United States), Vol. 230, No. 5, 01.05.2018, p. 673-676.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On Stability of Linear Systems with Impulsive Action at the Matrix

AU - Zhelonkina, N. I.

AU - Sesekin, A. N.

PY - 2018/5/1

Y1 - 2018/5/1

UR - http://www.scopus.com/inward/record.url?scp=85044463917&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=35501041

U2 - 10.1007/s10958-018-3767-3

DO - 10.1007/s10958-018-3767-3

M3 - Article

VL - 230

SP - 673

EP - 676

JO - Journal of Mathematical Sciences (United States)

JF - Journal of Mathematical Sciences (United States)

SN - 1072-3374

IS - 5

ER -